IEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
Online ISSN : 1745-1337
Print ISSN : 0916-8508
Regular Section
A Necessary Condition for Gauss Period Normal Bases to Be the Same Normal Basis
Yasuyuki NOGAMIRyo NAMBAYoshitaka MORIKAWA
Author information
JOURNALS RESTRICTED ACCESS

2008 Volume E91.A Issue 4 Pages 1229-1232

Details
Abstract

This paper shows a necessary condition for type-‹k, m› and ‹k', m› Gauss period normal bases in Fpm to be the same normal basis by using their traces.

Information related to the author
© 2008 The Institute of Electronics, Information and Communication Engineers
Previous article Next article
feedback
Top